File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Tail of a linear diffusion with Markov switching

TitleTail of a linear diffusion with Markov switching
Authors
Issue Date2004
PublisherElsevier France, Editions Scientifiques et Medicales. The Journal's web site is located at http://www.elsevier.com/locate/crma
Citation
Comptes Rendus Mathematique, 2004, v. 339 n. 9, p. 643-646 How to Cite?
AbstractLet Y be a Ornstein-Uhlenbeck diffusion governed by a stationary and ergodic Markov jump process X, i.e. d Yt = a (Xt) Yt dt + σ (Xt) d Wt, Y0 = y0. Ergodicity conditions for Y have been obtained. Here we investigate the tail property of the stationary distribution of this model. A characterization of the only two possible cases is established: light tail or polynomial tail. Our method is based on discretizations and renewal theory. © 2004 Académie des sciences. Published by Elsevier SAS. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/132626
ISSN
2015 Impact Factor: 0.446
2015 SCImago Journal Rankings: 1.154
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorde Saporta, Ben_HK
dc.contributor.authorYao, JFen_HK
dc.date.accessioned2011-03-28T09:27:05Z-
dc.date.available2011-03-28T09:27:05Z-
dc.date.issued2004en_HK
dc.identifier.citationComptes Rendus Mathematique, 2004, v. 339 n. 9, p. 643-646en_HK
dc.identifier.issn1631-073Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/132626-
dc.description.abstractLet Y be a Ornstein-Uhlenbeck diffusion governed by a stationary and ergodic Markov jump process X, i.e. d Yt = a (Xt) Yt dt + σ (Xt) d Wt, Y0 = y0. Ergodicity conditions for Y have been obtained. Here we investigate the tail property of the stationary distribution of this model. A characterization of the only two possible cases is established: light tail or polynomial tail. Our method is based on discretizations and renewal theory. © 2004 Académie des sciences. Published by Elsevier SAS. All rights reserved.en_HK
dc.languageengen_US
dc.publisherElsevier France, Editions Scientifiques et Medicales. The Journal's web site is located at http://www.elsevier.com/locate/crmaen_HK
dc.relation.ispartofComptes Rendus Mathematiqueen_HK
dc.titleTail of a linear diffusion with Markov switchingen_HK
dc.typeArticleen_HK
dc.identifier.emailYao, JF: jeffyao@hku.hken_HK
dc.identifier.authorityYao, JF=rp01473en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.crma.2004.09.022en_HK
dc.identifier.scopuseid_2-s2.0-26844445320en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-26844445320&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume339en_HK
dc.identifier.issue9en_HK
dc.identifier.spage643en_HK
dc.identifier.epage646en_HK
dc.identifier.isiWOS:000225803200008-
dc.publisher.placeFranceen_HK
dc.identifier.scopusauthoridde Saporta, B=6506197682en_HK
dc.identifier.scopusauthoridYao, JF=7403503451en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats